• Has anyone with PC done taxotere (Docetaxel), taken a holiday and then gone back to chemo? What was your experience?

    Asked by mgm48 on Friday, August 31, 2012

    Has anyone with PC done taxotere (Docetaxel), taken a holiday and then gone back to chemo? What was your experience?

    1 Answer from the Community

    • eedoyle's Avatar
      eedoyle

      Yes I was on Docetaxel from January to July, it lowered my p.s.a. By the third month the side effects started to kick in. I had a lot of bone pain and severe muscle spasms that would last for about 2 to 4 hours and then I felt like new. It really got worst the last 2 months I was in the hospital for a week in June and July. I received neurontin, prednisone, and a increase of my morphine intake to help subside the pain and then we saw that my p.s.a. was not lowering but rising. Thats when I switch to Zytiga with this drug I’m on my third month of using it.

      about 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more prostate cancer questions.  Also, don't forget to check out our Prostate Cancer page.